New Types of Chaotic Maps
Pure and Applied Mathematics Journal
Volume 3, Issue 6-1, December 2014, Pages: 20-23
Received: Oct. 15, 2014; Accepted: Oct. 20, 2014; Published: Oct. 24, 2014
Views 3542      Downloads 181
Mohammed Nokhas Murad, University of Sulaimani, Faculty of Science and Science Education, School of Science, Math Department. Sulaimani, Iraq.
Article Tools
Follow on us
In this paper, we will study a new class of chaotic maps on locally compact Hausdorff spaces called Lambda -type chaotic maps and θ-type chaotic maps. The Lambda -type chaotic map implies chaotic map which implies θ-type chaotic map. Further, the definition of topological Lambda -type chaos implies John Tylar definition which implies topological θ-type chaos definition. Relationships with some other types of chaotic maps defined on topological spaces are given.
Lambda -Type Chaos, Chaotic Maps, Irresolute Maps, Transitivity
To cite this article
Mohammed Nokhas Murad, New Types of Chaotic Maps, Pure and Applied Mathematics Journal. Special Issue: Mathematical Theory and Modeling. Vol. 3, No. 6-1, 2014, pp. 20-23. doi: 10.11648/j.pamj.s.2014030601.14
H. Maki, Generalized Λ-sets and the associated closure operator, The Special Issue in Commemoration of Prof. Kazusada IKED’S Retirement, 1 Oct. (1986), 139-146.
F.G. Arenas, J. Dontchev and M. Ganster, On λ-sets and the dual of generalized continuity, Questions Answers Gen. Topology, 15 (1997), 3-13.
M. Caldas and S. Jafari, On some low separation axioms via λ--open and λ-closure operator, Rend. Circ. Mat. di Palermo, 54(2005), 195- 208.
M. Caldas, S. Jafari and G. Navalagi, More on λ--closed sets in topological spaces, Revista Columbiana, 41 (2007), 355-369.
S.G. Crossley and S.K. Hildebrand, Semi topological properties, Fund. Math. 74(1972) 233-254
A. A. El-Atik, A study of some types of mappings on topological spaces, Master’s Thesis, Faculty of Science, Tanta University, Tanta, Egypt 1997.
Mohammed Nokhas Murad, New Types of Λ -Transitive Maps, International Journal of Research in Electrical and Electronics Engineering (ISTP-JREEE) ISSN: 2321-2667 Volume 2, Issue 5, Sept. (2013), 19-24
Mohammed Nokhas Murad, New types of chaotic maps on topological spaces, International Journal of Electrical and Electronic Science, American association for science and technology, Vol. 1 No. 1(2014), 1-5
Mohammed Nokhas Murad , Sherko Hassan Abdurrahman, Two new types of chaotic maps and minimal systems, Pure and Applied Mathematics Journal, Science PG, Vol. 3 No. 1 (2014), 7-12
Mohammed Nokhas Murad , Introduction to θ -Type Transitive Maps on Topological spaces. International Journal of Basic & Applied Sciences IJBAS-IJENS Vol:12 No:06(2012), 104-108.
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186